# SDR ABXA000247

- Difficulty date: April 26, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 99234883
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INTERNAL DOUBLER CORRODED AT STATION 579 AND LONGERON 30.  REPLACED DOUBLER IAW DC9 SRM 51-30-2.
